# SDR 98ZZZX609

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7700R
- Make and model: Beech D55
- Aircraft serial: TE633
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9661000649
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP INSPECTION, FOUND CRACK IN TOP SKIN JUST OUTBOARD OF OUTBOARD HINGE POINT.  CRACK ALIGNED WITH CRACK IN SKIN P/N 96-610006-3.  SUB-SURFACE STRUCTURE SHOWED NO DAMAGE, BUT CRACKED PAINT IN BALANCE WEIGHT ATTACH AREA INDICATES PREVIOUS STRESS.  AIRCRAFT TOTAL TIME, 4,524 HOURS.
